MathSciNet Relay Station
MathSciNet bibliographic data
MR2075010 65C30 (35F05 60H10 60H35)
Liu, Mingzhu; Cao, Wanrong; Fan, Zhencheng Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation. J. Comput. Appl. Math. 170 (2004), no. 2, 255–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement